Nonconvex duality
Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 45-55.
@incollection{MSMF_1979__60__45_0,
     author = {Ekeland, Ivar},
     title = {Nonconvex duality},
     booktitle = {Analyse non convexe (Pau, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {45--55},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {60},
     year = {1979},
     doi = {10.24033/msmf.260},
     zbl = {0414.49014},
     mrnumber = {81c:49005},
     url = {http://archive.numdam.org/articles/10.24033/msmf.260/}
}
TY  - CHAP
AU  - Ekeland, Ivar
TI  - Nonconvex duality
BT  - Analyse non convexe (Pau, 1977)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 45
EP  - 55
IS  - 60
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.260/
UR  - https://zbmath.org/?q=an%3A0414.49014
UR  - https://www.ams.org/mathscinet-getitem?mr=81c:49005
UR  - https://doi.org/10.24033/msmf.260
DO  - 10.24033/msmf.260
ID  - MSMF_1979__60__45_0
ER  - 
Ekeland, Ivar. Nonconvex duality, dans Analyse non convexe (Pau, 1977), Mémoires de la Société Mathématique de France, no. 60 (1979), pp. 45-55. doi : 10.24033/msmf.260. http://archive.numdam.org/articles/10.24033/msmf.260/

[1] I. Ekeland : "On the variational principle". J. Math. An. Appl. 47 (1974) p.324-353. | MR 49 #11344 | Zbl 0286.49015

[2] I. Ekeland and R. Temam : "Convex analysis and variational problems". North-Holland - Elsevier, 1976. | MR 57 #3931b | Zbl 0322.90046

[3] I. Ekeland : "Duality in non-convex optimization and the calculus of variations". SIAM J. Opt. Control, 15 (1977), p. 905-934. | MR 56 #16681 | Zbl 0377.90089

[4] J.F. Toland : "Duality in non-convex optimisation", University of Essex ; Fluid Mechanics Research Institute, Report n° 78, Decembre 1976.

[5] J.F. Toland : "On the stability of rotating heavy chains". University of Essex, Fluid Mechanics Research Institute, Report N° 82, May 1977.

[6] R. T. Rockafellar : "Convex analysis", Princeton University Press, 1970. | MR 43 #445 | Zbl 0193.18401

[7] F. Clarke : "Generalized gradients and applications", Transactions AMS 205, 1975, p.247-262. | MR 51 #3373 | Zbl 0307.26012

[8] F. Clarke : "Generalized gradients of Lipschitz functionals", Mathematics of Operations Research, to appear.

Cité par Sources :